Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 336, NWS St. Louis, MO

June 18, 20116 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2011, 4:00 AM CDT for 6 counties in Missouri. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2011, 4:00 AM CDT (09:00 UTC)
Expired
Jun 18, 2011, 4:45 AM CDT
In force
45 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Audrain County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:12 AM CDTTSTM WND GST 40Taos, MO
Jun 18, 4:15 AM CDTTSTM WND DMGFulton, MOTREES AND POWER LINES DOWN IN FULTON...TREE ALSO FELL ON A CAR AT WESTMINSTER COLLEGE IN FULTON. A STREET SIGN WAS PULLED OUT OF THE GROUND AND BLEW PAST A POLICEMAN JUST WEST OF FULTON.
Jun 18, 4:43 AM CDTTSTM WND DMG3 Se Montgomery City, MONUMEROUS TREES AND POWER LINES DOWNED ON HIGHWAY 19 BETWEEN INTERSTATE 70 AND MONTGOMERY CITY. HIGHWAY PATROL NOW REPORTS AT LEAST 2 SEMIS BLOWN OVER IN MONTGOMERY COUNTY ALONG INTERSTATE 70. CORRECTED TIME OF OCCURRANCE
Jun 18, 4:43 AM CDTTSTM WND DMGNew Florence, MOSEMI FLIPPED OVER ON INTERSTATE 70 NEAR MILE MARKER 175.
Jun 18, 4:52 AM CDTHAIL 0.25Rhineland, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:44 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3544 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3544 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KLSX 180900
SVRLSX
MOC007-027-051-073-139-151-180945-
/O.NEW.KLSX.SV.W.0336.110618T0900Z-110618T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
400 AM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AUDRAIN COUNTY IN CENTRAL MISSOURI...
  EASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL COLE COUNTY IN CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 445 AM CDT

* AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CLARK TO 5 MILES NORTH OF NEW BLOOMFIELD TO HICKORY HILL...AND
  MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...LINN...MEXICO...WELLSVILLE...MONTGOMERY CITY...HERMANN...
  OWENSVILLE...VANDALIA...TAOS...WESTPHALIA...AUXVASSE...FREEBURG...
  CHAMOIS...RICH FOUNTAIN...WILLIAMSBURG...SHAMROCK...MINEOLA...BIG
  SPRING...MARTINSBURG AND MOUNT STERLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
      3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0901Z 268DEG 40KT 3924 9230 3879 9204
          3837 9226
WIND...HAIL 60MPH 0.88IN

$$

CVKING
2 follow-up statements
873 
WWUS53 KLSX 180927
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 AM CDT SAT JUN 18 2011

MOC007-027-051-073-139-151-180945-
/O.CON.KLSX.SV.W.0336.000000T0000Z-110618T0945Z/
CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-AUDRAIN MO-
427 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
OSAGE...MONTGOMERY...GASCONADE...EAST CENTRAL COLE AND EASTERN
CALLAWAY COUNTIES UNTIL 445 AM CDT...

AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF MEXICO TO 7 MILES NORTHEAST OF CHAMOIS TO RICH
FOUNTAIN...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...MONTGOMERY CITY...HERMANN...OWENSVILLE...VANDALIA...
  SHAMROCK...MINEOLA...MARTINSBURG...MOUNT STERLING...BLAND...BIG
  SPRING...LADDONIA...NEW FLORENCE...FARBER...DRAKE...BUELL...BENTON
  CITY...MORRISON...AMERICUS AND RUSH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
      3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0927Z 268DEG 40KT 3924 9184 3876 9165
          3837 9180
WIND...HAIL 60MPH 0.88IN

$$

CVKING
350 
WWUS53 KLSX 180936
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT SAT JUN 18 2011

MOC007-027-051-073-139-151-180945-
/O.CON.KLSX.SV.W.0336.000000T0000Z-110618T0945Z/
CALLAWAY MO-COLE MO-GASCONADE MO-MONTGOMERY MO-OSAGE MO-AUDRAIN MO-
436 AM CDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR AUDRAIN...
OSAGE...MONTGOMERY...GASCONADE...EAST CENTRAL COLE AND EASTERN
CALLAWAY COUNTIES UNTIL 445 AM CDT...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 7 MILES NORTHEAST OF MEXICO TO 7 MILES WEST OF BIG SPRING TO 6 
MILES NORTH OF BELLE...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY 
ALSO ACCOMPANY THESE DAMAGING WINDS.

THIS LINE OF SEVERE THUNDERSTORMS HAS PRODUCED DAMAGE MOST RECENTLY 
IN FULTON IN CALLAWAY COUNTY. LOCAL LAW ENFORCEMENT REPORT TREES AND 
POWER LINES DOWN THROUGHOUT THE CITY. 

LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...MONTGOMERY CITY...HERMANN...OWENSVILLE...VANDALIA...
  MINEOLA...MARTINSBURG...MOUNT STERLING...BLAND...BIG SPRING...
  LADDONIA...FARBER...NEW FLORENCE...DRAKE...BUELL...GASCONADE...
  RHINELAND...DANVILLE...MCKITTRICK AND CANAAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3879 9195 3934 9214 3932 9145 3931 9143
      3919 9141 3884 9141 3830 9146 3829 9219
TIME...MOT...LOC 0933Z 268DEG 40KT 3924 9175 3876 9156
          3837 9172
WIND...HAIL 60MPH 0.88IN

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 12:41 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 18, 12:41 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 AM CDT SAT JUN 18 2011

.UPDATE...
/934 PM CDT FRI JUN 17 2011/

THUNDERSTORM DEVELOPMENT HAS BEEN SUPPRESSED SO FAR THIS EVENING
BY WEAK SUBSIDENCE IN WAKE OF MCS EARLIER TODAY. TOP AND SGF 00Z
SOUNDINGS SHOWED A DECENT CAP AROUND 650MB. THINK THIS WILL CHANGE
THE NEXT FEW HOURS AS SHORTWAVE TROUGH NOW OVER EASTERN OK MOVES
NORTHEASTWARD. RUC AND OTHER MODELS CONTINUE TO SHOW LOW LEVEL
MOISTURE CONVERGENCE INCREASING ACROSS CENTRAL MISSOURI INTO
SOUTHERN ILLINOIS BY 06Z ON THE NOSE OF A BROAD 40KT LOW LEVEL
JET. THIS CONVERGENCE WILL SHIFT ESEWD THROUGH THE NIGHT...SO HAVE
INCREASED POPS TO LIKELY OVER MUCH OF THE SOUTHERN TWO-THIRDS OF
THE CWA. DEVELOPING MCS WILL LIKELY MOVE ALONG WARM FRONT NOW
EXTENDING ALONG A EMP-VIH-CGI LINE.  MUCAPES WILL REMAIN NEAR 2000
J/KG AND EFFECTIVE SHEAR AROUND 30KTS...SO THERE MAY STILL BE A
FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
OVERNIGHT. THE STORMS WILL ALSO HAVE VERY HEAVY RAINFALL RATES
WITH PWATS NEAR 2 INCHES AND DEEP WARM CLOUD LAYERS.

BRITT

&&

.DISCUSSION...
/314 PM CDT FRI JUN 17 2011/

THIS WILL BE A SHORTENED DISCUSSION THIS AFTERNOON AS WE ARE
DEALING WITH THE EXITING MCS.

MCS COMPLEX DEVELOPED OVER CENTRAL MO THIS MORNING AND CHARGED
EASTWARD ACROSS FORECAST AREA WITH SOME SCATTERED SEVERE WEATHER
REPORTS.

AS FOR THIS WEEKEND...MODELS CONTINUE TO BE ALL OVER THE PLACE WITH
THIS SYSTEM AND EXACT LOCATION OF WHERE STORMS DEVELOP. WILL GO WITH
A BLEND OF THE MODELS.

SOME SCATTERED STORMS STILL POSSIBLE THIS EVENING IN WAKE OF
MCS...BUT STILL EXPECT ANOTHER MCS TO DEVELOP ON NOSE OF LOW LEVEL
JET...BUT NOT SURE OF EXACT LOCATION. NAM HAS IT DEVELOP OVER
SOUTHWEST MO WHILE GFS/RUC ARE SLIGHTLY FURTHER TO THE NORTH TOWARDS
CENTRAL MO. FOR NOW WILL KEEP BEST CHANCES ALONG AND NORTH OF I-70
AFTER 06Z.

ON SATURDAY...WILL SEE SOME LINGERING STORMS...SLOWLY EXITING BY
MIDDAY...WITH MOST OF THE AREA SEEING DRY CONDITIONS FOR THE
AFTERNOON HOURS. HIGH TEMPS WILL DEPEND ON CLOUD COVER...STORMS AND
WHERE ACTIVITY MOVES THROUGH. FOR NOW HAVE HIGHS IN THE UPPER 80S TO
LOW 90S.

WITH WARM FRONT LINGERING OVER SOUTHERN MO...EXPECT ANOTHER MCS TO
DEVELOP SATURDAY NIGHT AND SLIDE ACROSS NORTHERN HALF OF MO AND INTO
IL. THIS SYSTEM TO EXIT ON SUNDAY MORNING...WITH WARM FRONT FINALLY
MAKING A PUSH TO THE NORTH AS MAIN AREA OF LOW PRESSURE STRENGTHENS
OVER KS AND LIFTS NORTHWARD A BIT...PUTTING FORECAST AREA IN WARM
SECTOR. SO WILL SEE TEMPS IN THE LOW TO MID 90S SUNDAY AND MONDAY
WITH HEAT INDICES APPROACHING 100 AT TIMES.

AS FOR EXTENDED...NO MAJOR CHANGES FROM YESTERDAY AS MAIN WEATHER
SYSTEM BEGINS TO APPROACH THE AREA WITH STORMS ON THE INCREASE OVER
NORTHWESTERN MO MONDAY NIGHT WITH BEST CHANCES IN OUR AREA TUESDAY
THROUGH WEDNESDAY NIGHT BEFORE COMING TO AN END AS COLD FRONT EXITS
THE REGION. TEMPS TO DROP BACK TO NEAR NORMAL FOR THE MIDDLE PART OF
NEXT WEEK...WITH EVEN SLIGHTLY BELOW NORMAL TEMPS FOR THE LAST PART
OF THE WORK WEEK.

BYRD

&&

.AVIATION...
/1227 AM CDT SAT JUN 18 2011/

THUNDERSTORMS REMAIN THE PRIMARY PROBLEM FOR TONIGHT. CLUSTER OF
STORMS OVER WEST CENTRAL ILLINOIS IS SAGGING SLOWLY SOUTH-
SOUTHEAST AND WILL CONTINUE TO AFFECT AREAS OF SOUTHWEST ILLINOIS
FOR THE NEXT FEW HOURS. IN THE MEAN TIME...ANOTHER COMPLEX OF
STORMS IS GETTING ORGANIZED OVER EASTERN KANSAS AND IT LOOKS LIKE
THIS COMPLEX SHOULD CONTINUE MOVING EAST TONIGHT...EVENTUALLY
AFFECTING CENTRAL AND EASTERN MISSOURI BETWEEN 09Z AND 13Z. TRENDS
AFTER 13Z ARE UNCERTAIN AND WILL BE WHOLLY DEPENDENT ON HOW
STORMS DEVELOP AND MOVES ACROSS THE AREA.

SPECIFICS FOR KSTL...

THINK THE COMPLEX OF THUNDERSTORMS OVER SOUTHWEST ILLINOIS WILL
SKIRT EAST OF THE TERMINAL...BUT THE SECOND COMPLEX OF STORMS OVER
EASTERN KANSAS IS PICKING UP SPEED AND GETTING BETTER ORGANIZED.
THINK THIS WILL BE THE MAIN THREAT AT LAMBERT TONIGHT...MOST
LIKELY AFTER 10Z. UNTIL THEN...WIDELY SCATTERED THUNDERSTORMS WILL
CONTINUE TO DRIFT IN THE VICINITY OF THE TERMINAL. FORECAST TRENDS
AFTER 13Z-14Z ARE VERY UNCERTAIN AND ARE DEPENDENT ON HOW THE
STORMS AFFECT THE AREA THIS MORNING.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 17, 9:40 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT FRI JUN 17 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
940 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. A FEW OF
THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...
THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS.

MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI
RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD
STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE.  BY
SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI
AND CENTRAL ILLINOIS.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES
INTO THE MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE
MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS
FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY
NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT.

BRITT

In the hours before

Special weather statement, Jun 18, 2:23 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SAT JUN 18 2011

ILZ059-060-180800-
MACOUPIN IL-MONTGOMERY IL-
223 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY AND EASTERN
MACOUPIN COUNTIES UNTIL 300 AM CDT...

AT 222 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RAYMOND...OR 7 MILES NORTH
OF LITCHFIELD...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LITCHFIELD...
  HILLSBORO...
  NOKOMIS...
  RAYMOND...
  TAYLOR SPRINGS...
  WITT...
  HONEY BEND...
  HARVEL...
  BUTLER...
  IRVING...
  COALTON...
  WENONAH...
  CHAPMAN...
  FILLMORE...
  OHLMAN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jun 18, 2:31 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
231 AM CDT SAT JUN 18 2011

ILZ065-180800-
FAYETTE IL-
231 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE COUNTY UNTIL 300
AM CDT...

AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAMSEY...OR 14 MILES SOUTHEAST OF NOKOMIS...
MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROWNSTOWN...
  WRIGHTS CORNER...
  ST. ELMO...
  AVENA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Special weather statement, Jun 18, 2:57 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
257 AM CDT SAT JUN 18 2011

ILZ060-065-180845-
FAYETTE IL-MONTGOMERY IL-
257 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 345 AM CDT...

AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COFFEEN...OR 8 MILES EAST OF HILLSBORO.  A
SECOND STRONG THUNDERSTORM WAS NEAR LITCHFIELD.  BOTH OF THESE
STORMS MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  VANDALIA...
  VAN BURENSBURG...
  RAMSEY...
  BROWNSTOWN...
  WRIGHTS CORNER...
  ST. ELMO...
  BINGHAM...
  BAYLE CITY...
  SHAFTER...
  AVENA...
  ST. JAMES...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Jun 18, 3:34 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     TSTM WND DMG     TIPTON                  38.65N  92.78W
06/18/2011                   MONITEAU           MO   LAW ENFORCEMENT

            LARGE TREE DOWN AND ROOF PARTIALLY OFF A METAL
            OUTBUILDING IN TIPTON.

&&

CARNEY
Special weather statement, Jun 18, 3:38 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
338 AM CDT SAT JUN 18 2011

ILZ097-098-MOZ036-180915-
CALHOUN IL-PIKE MO-PIKE IL-
338 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN COUNTY IN
SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL
ILLINOIS...AND NORTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL
415 AM CDT...

AT 335 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PIKE...OR NEAR LOUISIANA...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PITTSFIELD...
  ATLAS...
  CLARKSVILLE...
  PLEASANT HILL...
  BELLEVIEW...
  ROCKPORT...
  SUMMER HILL...
  NEW HARTFORD...
  MARTINSBURG...
  INDEPENDENCE...
  NEBO...
  TIME...
  PEARL...
  BEECREEK...
  BEDFORD...
  MILTON...
  MONTEZUMA...
  DETROIT...
  FLORENCE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Special weather statement, Jun 18, 3:40 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT SAT JUN 18 2011

MOZ062-065-180915-
FRANKLIN MO-JEFFERSON MO-
340 AM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON AND
SOUTHEASTERN FRANKLIN COUNTIES UNTIL 415 AM CDT...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LONEDELL...OR 9 MILES WEST OF CEDAR HILL...
MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CEDAR HILL...
  HILLSBORO...
  BYRNES MILL...
  HIGH RIDGE...
  ANTONIA...
  DITTMER...
  HOUSE SPRINGS...
  CATAWISSA...
  GRUBVILLE...
  OERMANN...
  MORSE MILL...
  SCOTSDALE...
  OTTO...
  PARKDALE...
  MAPAVILLE...
  HEMATITE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:12 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage63 min
Jun 18, 4:30 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more60 min
Jun 18, 4:56 AM CDTTornado WarningLSXLincoln, Montgomery, Saint Charles, Warren49 min
Jun 18, 5:07 AM CDTTornado WarningLSXLincoln, Montgomery, Pike38 min
Jun 18, 5:10 AM CDTSevere Thunderstorm WarningLSXMarion, Pike, Ralls65 min
Jun 18, 5:18 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Pike, Saint Charles, Saint Louis and 2 more57 min
Jun 18, 5:30 AM CDTTornado WarningLSXLincoln, Pike, Saint Charles19 min
Jun 18, 5:50 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Jun 18, 6:09 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis51 min
Jun 18, 7:28 AM CDTSevere Thunderstorm WarningLSXMadison16 min
Jun 18, 3:57 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 17 more15 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.